MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1191025
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 01/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the subject patient developed seroma post implant of a phasix mesh.The clinician has assessed the patient¿s postoperative outcome as possibly related to the study device and possibly related to the procedure.Post surgical seroma is a clinically understood potential complication of surgery and is identified in the adverse reaction section of the instructions-for-use, supplied with the device as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per clinical trial (b)(4).The subject patient underwent exploratory laparotomy, with concomitant hysterectomy & oophorectomy with implant of phasix mesh as an onlay on (b)(6)2024.The mesh was trimmed to 22cm and closed with absorbing monofilament suture; patient was discharged on (b)(6)2024.The subject patient returned for 1st post-op visit on (b)(6)2025, was diagnosed with uti and was prescribed cipro and later bactrim.The patient presented to the ed on (b)(6)2025, with noted drainage and discharge from the surgical incision site; upon arrival, wound cultures were collected.Ct demonstrated postoperative seroma versus an abscess.The subject's incision was opened at the bedside, and wet & dry drapes were applied.The patient was also managed with a cefepime and vancomycin and there was no plan for ir drainage.The subject had additional wound packing on (b)(6)2025 and was planned for discharge with home nursing scheduled for at-home wound care.The adverse event resolved on 14-jan-2025.The reported adverse event (seroma) has been assessed per clinician as possibly related to the study device, possibly related to the procedure and has recovered/resolved.The ae has been assessed as severe.The reported ae meets the definition of a sae (serious adverse event) and does not meet the definition of uade (unanticipated adverse device event).

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21311667
Report Number1213643-2025-00033
Device Sequence Number8903303
Product Code OOD
UDI-Device Identifier00801741107580
UDI-Public(01)00801741107580(11)230615(17)250528(10)HUHT1067
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Study,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number1191025
Device Lot NumberHUHT1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight113 KG